# SDR SWAA2014120234591

- Difficulty date: November 19, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 43,070 hours, 24,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP INBD CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
